- -

Convergence theorems for finding the split common null point in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convergence theorems for finding the split common null point in Banach spaces

Show full item record

Suantai, S.; Srisap, K.; Naprang, N.; Mamat, M.; Yundon, V.; Cholamjiak, P. (2017). Convergence theorems for finding the split common null point in Banach spaces. Applied General Topology. 18(2):345-360. doi:10.4995/agt.2017.7257

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89589

Files in this item

Item Metadata

Title: Convergence theorems for finding the split common null point in Banach spaces
Author:
Issued date:
Abstract:
[EN] In this paper, we introduce a new iterative scheme for solving the split common null point problem. We then prove the strong convergence theorem under suitable conditions. Finally, we give some numerical examples for ...[+]
Subjects: Convergence theorem , Split common null point problem , Banach space , Bounded linear operator
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7257
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7257
Thanks:
S. Suantai wish to thank Chiang Mai University for financial supports. P. Cholamjiak was supported by the Thailand Research Fund and the Commission on Higher Education under Grant MRG5980248.
Type: Artículo

This item appears in the following Collection(s)

Show full item record